Loading...
 

October - December 2012: 
Volume 25, Issue 4

Click on the image to download the Issue in PDF format.

ARCHIVE

Pneumon 2012, 25(4):436-439
A case of drug induced lupus erythematosus after combined treatment with sodium valproate and risperidone
Abstract
SUMMARY. The case is reported of a 24 year-old male who presented with fever, eosinophilic pleural effusion and positive antinuclear antibodies (ANAs) in the pleural fluid and blood after long-term combined therapy with sodium valproate and risperidone. These pharmaceutical agents have been implicated singly in the emergence of the syndrome of drug induced lupus erythematosus (DILE). Remission of the symptoms΄ and improvement in the clinical and laboratory findings after discontinuation of both drugs strongly suggest that their combination was responsible for the appearance of the syndrome in this patient. Pneumon 2011, 24(4):436-439.